Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from UTI, unable to achieve erection. Due to UTI infection?

Hello my name is XXXXX & I believe I may have a Urinary Tract Infection ...So, I am wondering if this possible UTI will cause me not to have an erection? My wife & I have been trying to have sex the past 5 days and each day I can not get hard at all or not fully hard and before this we would have sex just fine....Please Help
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query.You are not getting hard erection since a week.which was normal earlier.This is referred a a secondary erectile dysfunction and it is mostly due to psychological factors.Most of the time this is temporary and there is nothing to worry about.You can have free discussion with your fife and seek her help.You should play more time in arousal this will help you in getting hard erection.As regards your query about UTI being related to erectile dysfunction It is not proved by any test that you have UTI Even otherwise UTI can not be a cause of erectile dysfunction.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor